# SDR UALA2013070104560

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 49,428 hours, 20,172 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cap
- Condition: Damaged
- Location: Seat 20f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND REPORT ON SEAT 20F INDICATES PHYSICAL DAMAGE TO SEAT ARM. MADE INTERIM REPAIR WITH TAPE.  DAMAGED ARMCAP IS AT 20F, LT SIDE WHICH HOLDS PCU. REPLACED ARMCAP.
